On set theoretic complete intersections in P3k.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 261-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155587,
author = {Apostolos Thoma},
title = {On set theoretic complete intersections in {P3k.}},
journal = {Manuscripta mathematica},
pages = {261--266},
year = {1991},
volume = {70},
number = {1},
zbl = {0729.14035},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155587/}
}
Apostolos Thoma. On set theoretic complete intersections in P3k.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 261-266. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155587/